Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

As my testerone level is 1.5 is it because of that I have goiter and lose motion ?

Hi my testerone level is 1.5 i am male 50 is this why i have developed a goiter also have loose motions and have burning pain at the top of mt stomach on the r/h side are theese symptoms linked or just co incedential or what is the problem
Asked On : Sat, 19 Mar 2011
Answers:  2 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
welcome to healthcaremagic
Low thyroid hormone activity often results in insulin resistance. Insulin resistance is another factor that reduces testosterone production. It interferes with LH production and may also directly reduce testicular testosterone
Consult with your doctor
Answered: Sat, 19 Mar 2011
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi, Welcome to Healthcare Magic Forum.
The Normal Testosterone level and ranges between 400 to 600 nanograms. Low Testosterone is rare in the 30s, infrequent in the 40s, relatively common in the 50s. So do not worry, as Goiter does not happen due to Low Testosterone.
You are also having Loose stools along with burning sensation in stomach, which may be related to Gastroenteritis Infection. You may need antibiotics for this, get yourself evaluated by a Physician. Take Care.
Answered: Sat, 19 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor